# SDR AWXA960393

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2020 - DURING ROUTINE MAINTENANCE CHECK, FOUND ENTRY AFT CABIN EMERGENCY LIGHTS INOP.  SHOT IN WIRING KEPT FUSES IN THE CHARGER OPENING UP.  DEACTIVATED SEAT ROWS AND RECONNECTED EACH SEAT INDIVIDUALLY UNTIL ROW WAS IDENTIFIED.  REPAIRED WIRING CHAFED ON SEAT FRAME.  OPS CHECK OK.  REMOVED AND REPLACED BATTERY PACK IN AFT SECTION.  OPS OK.  (M)
